# SDR ORJA9998

- Difficulty date: February 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR9661106
- Condition: Discharged
- Location: Galley
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT SJC, EMERGENCY TRACK LIGHTING FORWARD PART OF CABIN CAME ON IN FLIGHT. COULD NOT BE TURNED OFF. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK IN FORWARD GALLEY.  OPS CHECK GOOD.  DONE IAW 33-50 MM.  (M)
